# SDR 2002F00637

- Difficulty date: May 16, 2002
- Submitted: June 24, 2002
- Operation: General aviation
- Aircraft: N3040B
- Make and model: Cessna 195
- Aircraft serial: 7923
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 0322709
- Condition: Corroded
- Location: Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKETS ARE MADE OF MAGNESIUM, CORRODING AND CRACKING. PROBLEM OF CORROSION BETWEEN BEARING AND BOSS WHICH EXPANDS AND CRACKS THE BOSS.  REMOVE BRACKETS FROM AIRCRAFT AND BEAD BLAST BODY WHILE PROTECTING BEARING.
